Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

spotty

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About spotty

  • Rank
    New Member

Recent Profile Visitors

619 profile views
  1. come on.......someone out there must know something, or are you all kinda ignoring me because of what i sed about toothpaste on the other board???? sorry #
  2. oh geez, im sorry, ok for even starting the thread, didnt realise it would cause so much ????? I am NOT recommending anyone to use toothpaste as an acne cure, geez, i merely asked if anyone had tried it apart from me.......i wont bother next time!
  3. Sorry to upset ya luxlisbon, but i think i have teenage acne, im on oxytetracyclene and its cleared my acne.......for the moment anyway- even if i do have a face like a tomato from bad sunburn. Had one pimple when i missed a dose for a day, and now its scaring me cos if i come off it i dont want to break out worse than before :-s
  4. really shouldnt be writing this, i was very stupid and shouldnt have done it, but im on oxytetracycline and yesterday went surfing near where i live, 2 hours in the sea--- result??? mega mega sunburn, i didnt know that the stuff made u extra UV sensitive, so i look like a tomato head,and a shiny one at that, dont anyone ever go in the sea when its sunny.... esp if ur on acne treatment! also, i keep hearing that when you come off these treatments your acne is like a zillian times worse again,
  5. Heehee this is a cool thread, has anyone ever had a spot/pimple up their nose, it is the most painful experience ever, you usually get one on the outside aswell just to make it more unfair. AND you cant do anyhting to it cos it looks like ur picking your nose, its not acne caused though, i dont think, only ever had one! x spotty x
  6. Well, it worked, it might be stupid or an old wives tale, but it certainly worked for me!
  7. Before I had bad acne i used to use this as soon as i felt a spot coming up, it worked sooooo well! Especially the toothpastes containing a lot of clay, has anyone else tried this or am i a lone nutter???
  8. A while ago I used a brand called "OXY on the spot" which is basically Benzoyl Peroxide. i went at it quite a bit when i had fairly mild acne but suddenly where i had used it, i came out in loadsa little spots, (not acne) so i quit using it, i also used before it and exactly where i used it i got impetigo, whether that's just a coincidence i really dont know but does anyone have any information on this, im reluctant to use it again as im already on prescription stuff but did anyone else experie
  9. Yeah, I know what u mean about the gel peeling off, it does that too, but my skin peels aswell, i quit using it after the 3rd day because of peeling and i havent had any bad spots since, but im also on oxytetracycline. I havent used the isotrex for four days and im still peelin quite bad because of it, i must be real sensitive. isotrex is a brand name of isotretinoin, it says on the tube, anyway, thanks for the help! xx katie xx
  10. hey there, saw this post thinking it would help me, but i think in actual fact i can help you guys! I'm in the uk and ive been prescribed oxytetracycline pills and this isotrex gel, I've been taking it for four days and i havent had any new spots really but i am peeling like hell all over my face, its really annoying, whether its the gel or the pills i really dont know, but i've quit using the gel for the time being and i have to put moisturiser on like every couple of hours. I have to keep t
  11. Hello, i'm new here, im a 15 year old girl and i live in the UK. I've suffered with acne for ages and recently my doctor prescribed me Oxytetracycline (pills) and isotrex (gel) the spots are only on my face, but are quite bad, and i pick them which i know i must stop cos it makes them worse. I've been on the medication for about 4 days and the last 2 days i had to stop using the gel, it dried my face up so much that its peeled really badly, and no amount of moisturiser seems to do anything, i
×